# SDR QXEA200300699

- Difficulty date: May 31, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 3,497 hours, 2,654 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND WING FIXED LEADING EDGE CHAFED AT OUTBOARD END OF SLAT PANEL 1.  REPAIRED IAW CRJ 700 SRM 51-25-01.
